# SDR ASOA2013022503063

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,967 hours, 17,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.  R & R FWD F/A FLASHLIGHT IAW AMM 25-61-00 AND AIPC 25-61-02, OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
